# SDR SWIA200514826

- Difficulty date: March 31, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 5,741 hours, 5,048 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTING FROM 0 DEGREES TO 8 DEGREES INFLIGHT.  REPLACED FLAP ACTUATORS PER CRJ 200 MM 27-53-05.  OPERATIONAL CHECK GOOD.
